In January, I experienced what was diagnosed as an ocular migraine one evening following an IVIG treatment. It began as a flashing bright spot appearing in the center of my field of vision in one eye, which then grew into a pulsating geometric pattern in bright primary colors of red, yellow, blue and green that spread over my entire field of vision, then faded and dissipated, lasting about forty-five minutes total. There was no headache at all, just this very weird and disconcerting visual hallucination. My primary care doctor sent me to an ophthalmologist specializing in retinal disorders who said it was probably the result of a spasm in a blood vessel in the brain. He could not definitively pin the cause on the IVIG treatment, although it hardly seemed merely co-incidental, and the increased viscosity of my blood following the infusion could very possibly have led to the blood vessel spasm. Anyway, it was a benign event, nothing to worry about, like nothing I had ever experienced either before or since, just another adventure with CIDP.